Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the localization and directionalization of uniform convexity


Author: Dennis F. Cudia
Journal: Bull. Amer. Math. Soc. 69 (1963), 265-267
MathSciNet review: 0145328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. W. Anderson, Midpoint local uniform convexity, and other geometric properties of Banach spaces, Doctoral dissertation, Univ. of Illinois, Urbana, Ill., 1960.
  • 2. J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • 3. D. F. Cudia, The geometry of Banach spaces. Smoothness, Trans. Amer. Math. Soc. (to appear). MR 163143
  • 4. V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 54850
  • 5. A. R. Lovaglia, Locally uniformly convex Banach spaces, Trans. Amer. Math. Soc. 78 (1955), 225-238. MR 66558
  • 6. V. L. Šmulian, On some geometrical properties of the unit sphere in the space of the type ( B ), Mat. Sb. (N.S.) 48 (6) (1939), 77-94. (Russian. English summary, 90-94). MR 1458
  • 7. V. L. Šmulian, Sur la dérivabilité de la norme dans l'espace de Banach, Dokl. Akad. Nauk SSSR 27 (1940), 643-648. MR 2704


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10948-9
PII: S 0002-9904(1963)10948-9